# SDR 03FDEA01119

- Difficulty date: July 19, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 27,712 hours, 15,946 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 89812621
- Part serial: P2912
- Condition: Malfunctioned
- Part time: 11,825 hours, 6,714 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE OR FUMES IN COCKPIT CLIMBING THRU FL 180 NO INDICATION ON S/O PANEL EXCEPT VERY HIGH DUCT PRESSURE L AND R ABOVE 65 PSI.  BLEED SWAPPED TO 2 AND 3 LOWERED PRESSURE TO NORMAL RANGE (BETWEEN 30 40 PSI).  REMOVED AND REPLACED HIGH PRESSURE SHUT OFF VALVE USING MM-36-12-042, LEAK CHECK NORMAL.  ENTERED COCKPIT TO DEBRIEF CREW, NOTICE NO SMOKE OR ODOR AT THAT TIME.  RAN ALL THREE ENGINES, AND WAS UNABLE TO DUPICATE WRITEUP.  PER T/S TREE FLOW CHART  SUGGEST FOR PRECAUTIONARY MEASURES TO CHANGE HIGH PRESSURE REGULATOR AND HIGH PRESSURE MODULATING SHUT OFF VALVE.  REMOVED AND REPLACED LT HIGH PRESSURE REGULATOR REF MM CHP 36-12-051.  PERFORMED HIGH PRESSURE BLEED CONTROL SYSTEM TEST, OPS NORMAL REF B727JRH.
